Aa
A
A
A
Close
Neurology Community
45k Members
Avatar universal

head feels hot

Hi, i am a 50 year old woman and my question is that the top of my head is hot during the recent two month, then i went to my primary doctor and he gave me medication such as Nabumetone and Nortipty line Hydrochloride to help to relax and sleep, but after i took it for a month, nothing seem getting better. i also taking medicaiton ( Actonel) for bone months ago. does Actonel an issue of casing head get hot?.
1 Responses
368886 tn?1466238884
MEDICAL PROFESSIONAL
Hello.

This does not seem to be a side effect of Actonel. It is not documented. But still new side effects may emerge.

Do you have any blood pressure issues ? High blood pressure does sometimes produce such symptoms. And if you are around your menopause, the burning of the head may be due to the hormonal imbalance.

Regards
Have an Answer?
Top Neurology Answerers
620923 tn?1452919248
Allentown, PA
5265383 tn?1483811956
ON
1756321 tn?1547098925
Queensland, Australia
1780921 tn?1499305393
Queen Creek, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease